# SDR 0401156303

- Difficulty date: July 4, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 64,821 hours, 8,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 23HK-31HK.  RESEATED LIGHT ASSEMBLY CONNECTORS.  OPERATIONAL CHECK GOOD.
